# SDR UIEA2018032600462

- Difficulty date: March 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,220 hours, 18,093 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Switch
- Part number: 38760483
- Part serial: 9742431514U
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  R & R APU DPI PRESSURE SWITCH IAW AMM 49-20-07.  OPS CHECKED GOOD.
